Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

Contents of Volume 50, Number 4

All articles in this issue are freely accessible.

Hamel’s problem for steady plane orthogonal MHD flows
P. V. Nguyen and O. P. Chandna.
Quart. Appl. Math. 50 (1992), 601-611
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1193658
An explosive instability in magnetic fluids
S. K. Malik and M. Singh.
Quart. Appl. Math. 50 (1992), 613-626
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1193659
Asymptotic solutions of a generalized Burgers equation
V. Vanaja and P. L. Sachdev.
Quart. Appl. Math. 50 (1992), 627-640
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1193660
A Saint-Venant principle for a theory of nonlinear plane elasticity
C. O. Horgan and L. E. Payne.
Quart. Appl. Math. 50 (1992), 641-675
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1193661
Exact analytic solutions describing unsteady plane gas flows with shocks of arbitrary strength
P. L. Sachdev, Neelam Gupta and D. S. Ahluwalia.
Quart. Appl. Math. 50 (1992), 677-726
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1193662
On the existence of smooth solutions in one-dimensional nonlinear thermoelasticity with second sound
Michael A. Tarabek.
Quart. Appl. Math. 50 (1992), 727-742
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1193663
Stokes flow in a two-dimensional spatially periodic boundary driven by a combination of line singularities
K. Ma and D. W. Pravica.
Quart. Appl. Math. 50 (1992), 743-757
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1193664
The steady states of one-dimensional Sivashinsky equations
A. Novick-Cohen and L. A. Peletier.
Quart. Appl. Math. 50 (1992), 759-777
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1193665
Sur une classe de fluides non newtoniens: les solutions aqueuses de polymères
C. Amrouche.
Quart. Appl. Math. 50 (1992), 779-791
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1193666
Solutions of the Navier-Stokes equations in implicit form
K. B. Ranger.
Quart. Appl. Math. 50 (1992), 793-800
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1193667

Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website